# SDR UIEA2021052401173

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,929 hours, 22,082 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START FAILED 3 ATTEMPTS FL380, SAT-45( OPS CHK APU PER AMM 49-11-00. CHK GOOD. NO FURTHER ACTION REQ AT THIS TIME. )
